The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities. (English) Zbl 0066.37402

Full Text: DOI


[1] T. W. Anderson and D. A. Darling, Asymptotic theory of certain ”goodness of fit” criteria based on stochastic processes, Ann. Math. Statistics 23 (1952), 193 – 212. · Zbl 0048.11301
[2] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, New York, Chelsea, 1948. · Zbl 0008.07708
[3] D. A. Darling, The Cramér-Smirnov test in the parametric case, Ann. Math. Statist. 26 (1955), 1 – 20. · Zbl 0064.13701
[4] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[5] N. Smirnov, Table for estimating the goodness of fit of empirical distributions, Ann. Math. Statistics 19 (1948), 279 – 281. · Zbl 0031.37001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.